# SDR MASA2016080912901

- Difficulty date: August 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 29,829 hours, 24,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT ROW 18 FOUND OUT. REPLACED THE LAMP.
